New Hadamard-type inequality for new class of geodesic convex functions

Volume 15, Issue 4, pp 276--283 http://dx.doi.org/10.22436/jnsa.015.04.03
Publication Date: August 24, 2022 Submission Date: May 07, 2022 Revision Date: June 27, 2022 Accteptance Date: July 02, 2022

Authors

W. Saleh - Department of Mathematics, Taibah University, Al-Medina 20012, Saudi Arabia.


Abstract

This paper aims to introduce the concept of (\( E,\mu,\kappa \))-convex function by using special inequality. Hadamard integral inequality for this new class of geodesic convex function in the case of Lebesgue and Sugeno integrals is given.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

W. Saleh, New Hadamard-type inequality for new class of geodesic convex functions, Journal of Nonlinear Sciences and Applications, 15 (2022), no. 4, 276--283

AMA Style

Saleh W., New Hadamard-type inequality for new class of geodesic convex functions. J. Nonlinear Sci. Appl. (2022); 15(4):276--283

Chicago/Turabian Style

Saleh, W.. "New Hadamard-type inequality for new class of geodesic convex functions." Journal of Nonlinear Sciences and Applications, 15, no. 4 (2022): 276--283


Keywords


MSC